# SDR IPXA0561362

- Difficulty date: July 23, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, MAIN CARGO FLOORBOARD BS 620-720, RBL 25-RBL 45, WL 208 HAS CORRODED CORE.  R & R FLOORBOARD IAW EO B757-5320-9692-G.
